# SDR ASAA0996771

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8109114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE.  REMOVED FABRICATED AND INSTALLED SUPPORT ANGLE.
